The ...-form and a generalized Maslov index.

U. Bunke; H. Koch

Manuscripta mathematica (1998)

  • Volume: 95, Issue: 2, page 189-212
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Bunke, U., and Koch, H.. "The ...-form and a generalized Maslov index.." Manuscripta mathematica 95.2 (1998): 189-212. <>.

author = {Bunke, U., Koch, H.},
journal = {Manuscripta mathematica},
keywords = {family index; Maslov index; -form; families of Dirac operators},
number = {2},
pages = {189-212},
title = {The ...-form and a generalized Maslov index.},
url = {},
volume = {95},
year = {1998},

AU - Bunke, U.
AU - Koch, H.
TI - The ...-form and a generalized Maslov index.
JO - Manuscripta mathematica
PY - 1998
VL - 95
IS - 2
SP - 189
EP - 212
KW - family index; Maslov index; -form; families of Dirac operators
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.